# SDR SWIA200616107

- Difficulty date: January 7, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 9,177 hours, 7,875 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS DEGRADED MESSAGE (STATUS) COMES ON AND WILL NOT RESET.   REPLACED LT SKEW DETECTOR SENSOR IAW AMM 27-51-15.  OPERATIONAL CHECK GOOD.
